# SDR SWI2025F01016

- Difficulty date: February 4, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL Z STIFFENER RIVETS ARE SHEARED   (C-CHECK RO 07/18/2025)ON R/H LOWER TRANSCOWL, 3 EA. FASTENER HOLES COMMON TO ZED STIFFENER P/N CN624-2038-203 ON INNER SKIN FOUND TO BE CRACK FREE WITH NO DAMAGE NOTED. ENGINEERING REQUIRED FOR ALTERNATE METHOD OF FASTENER INSTALLATION IN FROM OUTER SKIN DO TO ACCESS, REF. REO 670-54-21-1714, REV. --, 2025-02-12. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY, CAMP 29586797.
